# SDR UPS01835679

- Difficulty date: March 30, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA. 920 LONG. 18R EXTERNAL SKIN IS CORRODED BEYOND LIMITS.    REPAIRED SKIN I.A.W. 8110-3 APPROVED DH SK 797-908
